Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 10, NWS Hastings, NE

June 12, 2004Clay County, Fillmore County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 12, 2004, 5:21 PM CDT for Clay County, Fillmore County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2004, 5:21 PM CDT (22:21 UTC)
Expired
Jun 12, 2004, 11:15 PM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Clay County, NE, Fillmore County, NE

The radar

The Grand Island radar (KUEX), 48 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 122225
FFWGID
NEC035-059-130415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 1115 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN PRODUCING FLASH FLOODING FROM A THUNDERSTORM 5 MILES    
  SOUTHWEST OF DEWEESE...OR ABOUT 21 MILES SOUTHEAST OF              
  HASTINGS...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...FAIRFIELD...CLAY CENTER...
  SARONVILLE...SUTTON...GRAFTON...GENEVA...FAIRMONT AND EXETER.

ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS LIKELY OVER THE MUCH OF CLAY 
AND FILLMORE COUNTIES THROUGH 7 PM. WATER HAS BEEN REPORTED OVER 
ROADS NEAR HARVARD AND WEST OF SUTTON. THE SCHOOL CREEK BASIN WEST 
OF SUTTON WILL EXPERIENCE FLASH FLOODING. 

IN FILLMORE COUNTY...WATER WILL LIKELY RISE RAPIDLY OUT OF ITS BANKS 
IN THE TURKEY CREEK BASIN. ADDITIONAL RAINFALL WILL ONLY WORSEN THE 
SITUATION. 

DO NOT DRIVE THROUGH ANY DEPTH OF WATER OVER THE ROAD...AND GO TO 
HIGHER GROUND SHOULD FLOODING APPROACH YOUR LOCATION. 

LAT...LON 4051 9822 4068 9785 4069 9782 4069 9737
      4054 9737 4035 9807 4034 9823 4034 9823

$$
4 follow-up statements
000 
WGUS73 KGID 122310
FFSGID
NEC035-059-130415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT SAT JUN 12 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE 
FOLLOWING COUNTIES...

IN SOUTH CENTRAL NEBRASKA
     CLAY AND FILLMORE

THE HEAVIEST RAINFALL WAS BEGINNING TO SHIFT EAST OF CLAY COUNTY AND 
INTO FILLMORE COUNTY AS OF 605 PM. THE HEAVIEST RAINFALL THROUGH 730 
PM WILL BE OVER FILLMORE COUNTY...ESPECIALLY OVER SOUTHERN PARTS OF 
THE COUNTY...WHERE SOME 1 TO 2 INCHES OF ADDITIONAL RAIN MAY FALL. 

IN CLAY COUNTY...THE RAIN WILL BE CONFINED TO AREAS EAST OF HIGHWAY 
14 IN GENERAL THROUGH 730 PM...AFTER WHICH THE RAIN WILL PRETTY MUCH 
END. 

THERE ARE SEVERAL BASINS WHICH WILL BE IMPACTED BY THE HEAVY RAIN 
AND FLASH FLOOD POTENTIAL. 

IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE 
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE 
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG 
HIGHWAY 41 FROM GENEVA TO MILLIGAN. 

IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN 
FROM JUST EAST OF HARVARD TO SUTTON. MINOR FLOODING HAS BEEN 
REPORTED ON HIGHWAY 6. THE UPPER REACHES OF THE LITTLE SANDY AND BIG 
SANDY CREEKS MAY RISE OUT OF THEIR BANKS. 

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
      4041 9744 4039 9772
$$
000 
WGUS73 KGID 130004
FFSGID
NEC035-059-130415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT SAT JUN 12 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE 
FOLLOWING COUNTIES...

IN SOUTH CENTRAL NEBRASKA
     CLAY AND FILLMORE

THE THUNDERSTORMS RESPONSIBLE FOR THE COPIOUS RAINFALL IN CLAY AND 
FILLMORE COUNTIES HAD PRETTY MUCH MOVED OUT THE REGION. HOWEVER...
WITH WIDESPREAD RAINFALL EARLIER OF 2 TO 5 INCHES IN EASTERN CLAY
AND ACROSS FILLMORE COUNTIES...FLOODING IS STILL EXPECTED FOR THE 
NEXT FEW HOURS. LOW LYING AREAS ON ROADS WILL BE MOST SUSCEPTIBLE TO 
WATER PROBLEMS. 

IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE 
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE 
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG 
HIGHWAY 41 FROM GENEVA TO MILLIGAN. 

IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN 
FROM JUST EAST OF HARVARD TO SUTTON. THE UPPER REACHES OF THE LITTLE 
SANDY AND BIG SANDY CREEKS MAY RISE OUT OF THEIR BANKS AS WELL. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE ACROSS ANY DEPTH OF 
WATER. 

TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.

LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
      4041 9744 4039 9772
$$
000 
WGUS73 KGID 130016 CCA
FFSGID
NEC035-059-130415-

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT SAT JUN 12 2004

CORRECTED MISSING WORD IN FIRST PARAGRAPH

...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE 
FOLLOWING COUNTIES...

IN SOUTH CENTRAL NEBRASKA
     CLAY AND FILLMORE

THE THUNDERSTORMS RESPONSIBLE FOR THE COPIOUS RAINFALL IN CLAY AND 
FILLMORE COUNTIES HAD PRETTY MUCH MOVED OUT OF THE REGION. HOWEVER...
WITH WIDESPREAD RAINFALL EARLIER OF 2 TO 5 INCHES IN EASTERN CLAY 
AND ACROSS FILLMORE COUNTIES...FLOODING IS STILL EXPECTED FOR THE 
NEXT FEW HOURS. LOW LYING AREAS ON ROADS WILL BE MOST SUSCEPTIBLE TO 
WATER PROBLEMS. 

IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE 
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE 
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG 
HIGHWAY 41 FROM GENEVA TO MILLIGAN. 

IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN 
FROM JUST EAST OF HARVARD TO SUTTON. THE UPPER REACHES OF THE LITTLE 
SANDY AND BIG SANDY CREEKS MAY RISE OUT OF THEIR BANKS AS WELL. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE ACROSS ANY DEPTH OF 
WATER. 

TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.

LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
      4041 9744 4039 9772
$$
000 
WGUS73 KGID 130347 CCA
FFSGID
NEC035-059-130415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1045 PM CDT SAT JUN 12 2004

...FLASH FLOOD WARNING WILL EXPIRE FOR FOR CLAY AND FILLMORE 
COUNTIES AT 1115 PM...

ADDITIONAL RAINFALL IS NOT EXPECTED TONIGHT. THE RISK FOR FURTHER 
FLASH FLOODING HAS ENDED. 

MINOR FLOODING WILL CONTINUE ALONG THE SCHOOL CREEK IN CLAY AND 
NORTHWEST FILLMORE COUNTIES. THE CLAY COUNTY SHERIFF REPORTED W ROAD 
WEST OF SUTTON WAS DAMAGED DUE TO FLOOD WATERS...AND FLOODING HAD 
OCCURRED IN SUTTON. HIGHWAY 6 IS OPEN AS THE WATER OVER THE HIGHWAY 
HAD RECEDED. 

IN FILLMORE COUNTY...COUNTY OFFICIALS WERE WATCHING SOME COUNTY 
ROADS CLOSELY FOR FLOODING AND POTENTIAL CLOSURE. SO FAR...ROADS
IN THE COUNTY REMAIN OPEN. THE TURKEY CREEK IN FILLMORE COUNTY
WILL BE MOST SUSCEPTIBLE TO MINOR OVERFLOWS. 

KEEP IN MIND...WATER MAY STILL BE OVER SOME COUNTY ROADS FOR A 
TIME TONIGHT...ESPECIALLY ROADS NEAR THE SCHOOL CREEK BASIN IN 
CLAY AND NORTHWEST FILLMORE COUNTIES. 

LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
      4041 9744 4039 9772
$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:00 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 12, 3:00 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE ...CORRECT ISSUE TIME...
300 PM CDT SAT JUN 12 2004

.SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. MAIN INTEREST DURING THIS
TIME INCLUDES PRECIPITATION CHANCES THROUGH SUNDAY EVENING AND
MONDAY NIGHT.

THUNDERSTORMS WILL DEVELOP AGAIN ALONG THE WARM FRONT AND DRY LINE
THIS AFTERNOON/EVENING AS SHORT WAVE MOVES INTO THE AREA. AS THE
SHORT WAVE MOVES OFF TO THE EAST...THE PRECIPITATION WILL END
OVERNIGHT FOR MOST OF THE FORECAST AREA.

THE FRONTAL BOUNDARY WILL WAVER ACROSS THE FORECAST AREA SUNDAY
THROUGH MONDAY NIGHT. ANOTHER SHORT WAVE WILL MOVE INTO THE AREA
SUNDAY AFTERNOON AND BRING ANOTHER CHANCE OF PRECIPITATION TO THE
AREA. THE PRECIPITATION WILL LINGER INTO THE EVENING SUNDAY. ANOTHER
SHORT WAVE WILL MOVE INTO THE AREA MONDAY AFTERNOON AND EVENING. THE
UPPER LEVEL WAVE IS WEAKER...BUT THERE IS BETTER MOISTURE.

MADE ONLY A FEW MINOR CHANGES TO THE TEMPERATURES DURING THIS
PERIOD. GREATEST CONCERN IS FOR HIGHS ON SUNDAY SINCE MODELS HANDLE
THE STRENGTH AND LOCATION OF THE FRONTAL BOUNDARY DIFFERENTLY. ETA
IS STRONGER AND A LITTLE MORE EAST WHILE THE GFS IS WEAKER AND
SLIGHTLY FURTHER WEST. HAVE FOLLOWED CLOSER TO THE ETA AND WARMED
TEMPERATURES A LITTLE FOR SUNDAY. DID NOT MAKE ANY OTHER CHANGES TO
THE TEMPERATURES.

.LONG TERM...FOR TUESDAY AND BEYOND MEDIUM RANGE MODELS ARE STILL
SHOWING LITTLE CONSISTENCY IN PATTERN EVOLUTION FOR THE MIDDLE OF
NEXT WEEK BUT THEN CONVERGE ON A SIMILAR SOLUTION BY NEXT WEEKEND.
UPPER PATTERN IS SHOWN TO EVOLVE FROM A ZONAL FLOW REGIME TO A
NORTHWEST FLOW PATTERN AS A RESULT OF AN AMPLIFYING RIDGE OVER THE
WESTERN CONUS BY NEXT SATURDAY.  HOWEVER...HOW THE MODELS GET THERE
IS QUITE A BIT DIFFERENT AS GFS ATTEMPTS TO SLIDE A HEALTHY NORTHERN
STREAM WAVE ACROSS AREA TUESDAY AND WEDNESDAY THEN KEEPS AREA UNDER
NORTHWEST FLOW AS THE UPPER RIDGE BUILDS IN THE WEST.  IN CONTRAST
THE ECMWF ESSENTIALLY AMPLIFIES UPPER RIDGE RIDGE IN THE WEST AND
SLOWLY TAKES UPPER FLOW TO THE NORTHWEST WITH LITTLE SIGN OF A
STRONG WAVE MOVING ACROSS THE REGION DURING THE MID WEEK TIME
PERIOD.  AT THIS POINT HAVE LITTLE CONFIDENCE IN EITHER SOLUTION BUT
IT APPEARS AS THOUGH REGION WILL SEE A CHANCE OF PRECIP THROUGH
WEDNESDAY AND THEN DRY FOR THE REST OF WEEK AS DRIER AIR PUSHES INTO
AREA.  WILL KEEP TEMPERATURES ABOVE SEASONAL NORMALS THROUGH MID
WEEK THEN AT OR BELOW FOR THE REST OF THE WEEK.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

JCB/AWJ
Hazardous weather outlook, Jun 12, 11:58 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1158 AM CDT SAT JUN 12 2004

KSZ005-017-NEZ039>041-046>048-060>062-072>074-082>084-131200-
BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-GREELEY-HALL-HARLAN-HOWARD-
KEARNEY-MERRICK-NANCE-PHELPS-PHILLIPS-ROOKS-SHERMAN-VALLEY-
1158 AM CDT SAT JUN 12 2004

CORRECTED MISSING WORD

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA
AND NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER...NORTH AND WEST OF A LINE
FROM FULLERTON NEBRASKA...TO HASTINGS...TO OSBORNE KANSAS. WARM
MOIST AIR MOVING INTO THE AREA BEHIND A WARM FRONT WILL INTERACT
WITH THE FRONT TO PRODUCE AFTERNOON AND EVENING THUNDERSTORMS.  WITH
SUFFICIENT WIND SHEAR...THE THUNDERSTORMS MAY BECOME SEVERE DURING
THE AFTERNOON HOURS...WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS
AND WIND GUSTS TO 60 MPH BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE CHANCES OF THUNDERSTORMS SUNDAY AND MONDAY.  THE
CHANCE OF THUNDERSTORMS WILL BE FURTHER MONITORED FOR ANY SEVERE
WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING.

&&

FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER
SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID

KSZ006-007-018-019-NEZ049-063-064-075>077-085>087-131200-
ADAMS-CLAY-FILLMORE-HAMILTON-JEWELL-MITCHELL-NUCKOLLS-OSBORNE-POLK-
SMITH-THAYER-WEBSTER-YORK-
1158 AM CDT SAT JUN 12 2004

CORRECTED MISSING WORD

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA
AND NORTH CENTRAL KANSAS.

...TORNADO WATCH IN EFFECT UNTIL 7 PM...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF A WARM FRONT AND DRY
LINE THIS AFTERNOON. THE GREATEST CHANCE OF SEVERE WEATHER WILL BE
TO THE EAST OF A LINE FROM FULLERTON NEBRASKA...TO HASTINGS...TO
OSBORNE KANSAS. WIND SHEAR IN THE ATMOSPHERE WILL BE SUFFICIENT
TO PRODUCE TORNADOES...HAIL TO BASEBALL SIZE AND WINDS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE CHANCES OF THUNDERSTORMS ON SUNDAY AND MONDAY.  THE
CHANCE OF THUNDERSTORMS WILL BE FURTHER MONITORED FOR ANY SEVERE
WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED BETWEEN 2 PM AND 10 PM THIS AFTERNOON
AND EVENING.

&&

FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER
SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID

LAWRENCE/JCB

In the hours before

Local storm report, Jun 12, 3:43 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             CLAY CENTER             40.52N 98.05W
06/12/2004  1.75 INCH        CLAY               NE   LAW ENFORCEMENT

&&

LAWRENCE
Local storm report, Jun 12, 4:04 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             HASTINGS                40.59N 98.39W
06/12/2004  0.75 INCH        ADAMS              NE   PUBLIC

&&

LAWRENCE
Local storm report, Jun 12, 4:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
436 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             6 ESE CLAY CENTER       40.49N 97.95W
06/12/2004  2.00 INCH        CLAY               NE   CO-OP OBSERVER

            HAIL RANGED IN SIZE FROM 3/4 INCH TO 2 INCHES IN
            DIAMETER.

&&

LAWRENCE
Local storm report, Jun 12, 4:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             FRANKLIN                40.10N 98.95W
06/12/2004  1.00 INCH        FRANKLIN           NE   LAW ENFORCEMENT

&&

LAWRENCE
Local storm report, Jun 12, 4:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
450 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 W MCCOOL JUNCTION     40.74N 97.69W
06/12/2004  1.00 INCH        YORK               NE   LAW ENFORCEMENT

&&

LAWRENCE
Local storm report, Jun 12, 5:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      HARVARD                 40.62N 98.10W
06/12/2004                   CLAY               NE   PUBLIC

            RURAL ROADS SOUTHEAST OF HARVARD REPORTED UNDERWATER.
            RAINFALL RATES OF 1-2 INCHES PER HOUR.

&&

LAWRENCE

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:00 AM CDTSevere Thunderstorm WarningGIDClay30 min
Jun 12, 10:09 AM CDTSevere Thunderstorm WarningGIDFillmore66 min
Jun 12, 10:13 AM CDTSevere Thunderstorm WarningGIDNuckolls47 min
Jun 12, 11:32 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk28 min
Jun 12, 11:39 AM CDTSevere Thunderstorm WarningGIDHall51 min
Jun 12, 2:30 PM CDTSevere Thunderstorm WarningGIDFillmore45 min
Jun 12, 3:10 PM CDTTornado WarningGIDFillmore65 min
Jun 12, 3:18 PM CDTSevere Thunderstorm WarningGIDFranklin57 min
Jun 12, 3:20 PM CDTSevere Thunderstorm WarningGIDClay55 min
Jun 12, 3:58 PM CDTSevere Thunderstorm WarningGIDYork62 min
Jun 12, 4:00 PM CDTSevere Thunderstorm WarningGIDAdams60 min
Jun 12, 4:11 PM CDTSevere Thunderstorm WarningGIDHamilton64 min
Jun 12, 4:13 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore62 min
Jun 12, 4:19 PM CDTSevere Thunderstorm WarningGIDFranklin56 min
Jun 12, 4:37 PM CDTSevere Thunderstorm WarningGIDHall53 min
Jun 12, 4:45 PM CDTSevere Thunderstorm WarningGIDWebster60 min
Jun 12, 5:08 PM CDTSevere Thunderstorm WarningGIDNuckolls67 min
Jun 12, 5:16 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore44 min
Jun 12, 6:26 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer64 min

Nearby

Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.